# SDR AALA20110217TUL06

- Difficulty date: February 17, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 59,787 hours, 24,969 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Isolator
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE PYLON ISOLATOR GRAY RUBBER O-RING SEALANT LOOSE.  NEW ISOLATOR INSTALLED PER MM 71-20-00-04.
